RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 190, Number 1  


Classification of four-dimensional real Lie bialgebras of symplectic type and their Poisson–Lie groups
J. Abedi-Fardad, A. Rezaei-Aghdam, Gh. Haghighatdoost
3
Application of the trigonal curve to the Blaszak–Marciniak lattice hierarchy
Xianguo Geng, Xin Zeng
21
Multidimensional linearizable system of $n$-wave-type equations
A. I. Zenchuk
48
Solving evolutionary-type differential equations and physical problems using the operator method
K. V. Zhukovsky
58
Supersymmetry-inspired low-energy $\alpha$$p$ elastic scattering phases
J. Bhoi, U. Laha
78
A test for the existence of exceptional points in the Faddeev scattering problem
E. L. Lakshtanov, B. R. Vainberg
87
A study of diquark and meson condensation in the Nambu–Jona-Lasinio model and Fermi momentum
R. Ghosh, A. Bhattacharya, B. Chakrabarti
104
Free energies of the Potts model on a Cayley tree
U. A. Rozikov, M. M. Rakhmatullaev
112
A modified Bogoliubov method applied to a simple boson model
O. Litt, W. H. Bassichis
124
A particular thin-shell wormhole
A. Ovgun, I. Sakalli
138
Deformed Hořava–Lifshitz cosmology and stability of the Einstein static universe
Y. Heydarzade, M. Khodadi, F. Darabi
150
Dynamics of a probe null string in the gravitational field of a closed null string radially collapsing in the plane
A. P. Lelyakov, A. S. Karpenko
162
Applications of $p$-adics to geophysics: Linear and quasilinear diffusion of water-in-oil and oil-in-water emulsions
K. Oleschko, A. Yu. Khrennikov
179
Nonstandard characteristics and localized asymptotic solutions of a linearized magnetohydrodynamic system with small viscosity and drag
A. I. Allilueva, A. I. Shafarevich
191
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019